| Catalog Number |
2204-0007 |
| Medical Device Problem Codes |
Disconnection (1171); Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris smartsite pump infusion set was separated.The following information was received by the initial reporter with the following verbatim it was reported by the customer that disconnection between alaris tubing and optima injector leading to chemo spill.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of connection issues could not be verified due to the product not being returned for failure investigation.A device history record review for material# 2204-0007 and lot# 25105083 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 02oct2025.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.